# SDR HALA2014052300066

- Difficulty date: May 23, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 20,513 hours, 48,996 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22065202
- Part serial: 79341
- Condition: Failed
- Location: Right
- Part time: 11,619 hours, 27,105 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT,  F/A SMELLED SMOKE AND SAW MIST RT PACK WAS WARM, SHUT OFF RT PACK AND ODOR WENT AWAY.   R & R RT AIR CYCLE MACHINE IAW AMM 21-53-01. FUNCTIONAL TEST AND LEAK CHECKED OK.
